# SDR 04FDEA02856

- Difficulty date: October 1, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRIMARY STATIC PORT FAILS WAVINESS CHECK.  REMOVED LEFT HAND STATIC PORT AND REPLACED HEAT SINK IAW FEDEX DC10 MM 34-11-01-2.   REMOVED STATIC PORT AND BLENDED OUT GOUGE ON LEFT HAND RUB PLATE IAW DC10 SRM 53-00-02 VOL 1 AND DC10 SRM 51-71-00 VOL II.  INSTALLED LEFT HAND PRIMARY STATIC PORT AND HEAT SINK IAW DC10 MM 34-34-11-01-2.  INSTALLED LEFT HAND PRIMARY STATIC PORT HEATER ASSEMBLY IAW DC10 MM 34-11-01-2.  PERFORMED CONVECTIVITY AND WAVINESS INSPECTION, WITHIN LIMITS IAW FEDEX DC10 MM 34-11-01-2.   PERFORMED STATIC LEAK CHECK IAW DC10 MM 34-11-00-2.  BOTH CAPTAINS AND FIRST OFFICERS PORTS CHECK GOOD.
